Wednesday, August 26, 2009

Why does Midol make me strung out and wired?

Resolved Question

Why does Midol make me strung out and wired?

Every time I take Midol, it feels like i've taken adderall or something. I've looked on the ingredients and I noticed that caffeine is a main ingredient, so I guess that might be it. Is Midol a sort of amphetamine or something, though? Every time I take it, I can't sleep and it makes me feel wired and strung out. I've done coke before and adderall, and it feels like that, but less intense.

Best Answer - Chosen by Asker

Midol contains 3 active ingredients-something for pain, caffeine and a diuretic-causes you to get rid of extra fluid-our bodies retain fluid when it is time for menstruation. The caffeine is probably causing you to be unable to sleep. You might try not taking it after 5 or 6 pm. Or use Tylenol only.


There are currently no comments for this question.

Other Answers (1)

  • No, Midol is not an amphetamine. My guess is that you're highly sensitive to caffeine. Maybe you could find a more natural treatment for your menstrual symptoms. Doesn't sound like the Midol is agreeing with you.


Post a Comment



Site Info


Alternative Medicine Copyright © 2009 WoodMag is Designed by Ipietoon for Free Blogger Template

Web Stats